# SDR AALA20100228TUL02

- Difficulty date: February 28, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CORROSION ON BOTTOM OF CUSP RIGHT SIDE AT STATION 484 TO 503.  INSTALLED DOUBLER PER AARD 53-20-00-16.
